Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 184680, 9 pages
http://dx.doi.org/10.1155/2014/184680
Research Article

On the Generalized Hyers-Ulam Stability of an -Dimensional Quadratic and Additive Type Functional Equation

Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 13 February 2014; Accepted 28 April 2014; Published 26 May 2014

Academic Editor: Sabri Arik

Copyright © 2014 Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. H. Kim, “On the stability of functional equations with square-symmetric operation,” Mathematical Inequalities & Applications, vol. 4, no. 2, pp. 257–266, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-H. Lee, “On the stability of the monomial functional equation,” Bulletin of the Korean Mathematical Society, vol. 45, no. 2, pp. 397–403, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y.-H. Lee and K.-W. Jun, “A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation,” Journal of Mathematical Analysis and Applications, vol. 238, no. 1, pp. 305–315, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y.-H. Lee and K.-W. Jun, “On the stability of approximately additive mappings,” Proceedings of the American Mathematical Society, vol. 128, no. 5, pp. 1361–1369, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K.-W. Jun and H.-M. Kim, “On the stability of an n-dimensional quadratic and additive functional equation,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 153–165, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Janfada and R. Shourvazi, “Solutions and the generalized Hyers-Ulam-Rassias stability of a generalized quadratic-additive functional equation,” Abstract and Applied Analysis, vol. 2011, Article ID 326951, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. S. Jin and Y.-H. Lee, “Fuzzy stability of an n-dimensional quadratic and additive type functional equation,” International Journal of Mathematical Analysis, vol. 7, no. 29-32, pp. 1513–1530, 2013. View at Google Scholar · View at MathSciNet
  13. S. S. Jin and Y.-H. Lee, “A fixed point approach to the stability of the n-dimensional quadratic and additive functional equation,” International Journal of Mathematical Analysis, vol. 7, no. 29-32, pp. 1557–1573, 2013. View at Google Scholar · View at MathSciNet
  14. S. S. Jin and Y.-H. Lee, “On the stability of the n-dimensional quadratic and additive functional equation in random normed spaces via fixed point method,” International Journal of Mathematical Analysis, vol. 7, no. 49–52, pp. 2413–2428, 2013. View at Google Scholar · View at MathSciNet
  15. P. Nakmahachalasint, “On the generalized Ulam-Gavruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y.-H. Lee, “On the quadratic additive type functional equations,” International Journal of Mathematical Analysis, vol. 7, no. 37–40, pp. 1935–1948, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S.-M. Jung, “On the Hyers-Ulam stability of the functional equations that have the quadratic property,” Journal of Mathematical Analysis and Applications, vol. 222, no. 1, pp. 126–137, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. S. Jin and Y.-H. Lee, “Fuzzy stability of a mixed type functional equation,” Journal of Inequalities and Applications, vol. 2011, p. 70, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. S. Jin and Y.-H. Lee, “A fixed point approach to the stability of the mixed type functional equation,” Honam Mathematical Journal, vol. 34, no. 1, pp. 19–34, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. S. Jin and Y.-H. Lee, “On the stability of the mixed type functional equation in random normed spaces via fixed point method,” Journal of the Korean Society of Mathematical Education. Series B. The Pure and Applied Mathematics, vol. 19, no. 1, pp. 59–71, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. I.-S. Chang, E. H. Lee, and H.-M. Kim, “On Hyers-Ulam-Rassias stability of a quadratic functional equation,” Mathematical Inequalities & Applications, vol. 6, no. 1, pp. 87–95, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. S. Jin and Y.-H. Lee, “A fixed point approach to the stability of the quadratic-additive functional equation,” Journal of the Korea Society of Mathematical Education. Series B. The Pure and Applied Mathematics, vol. 18, no. 4, pp. 313–328, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. S. Jin and Y. H. Lee, “Fuzzy stability of a quadratic-additive functional equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 504802, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. S. Jin and Y. H. Lee, “On the stability of the quadratic-additive functional equation in random normed spaces via fixed point method,” Journal of the Chungcheong Mathematical Society, vol. 25, pp. 201–215, 2012. View at Google Scholar
  25. Y. W. Lee, “Stability of a generalized quadratic functional equation with Jensen type,” Bulletin of the Korean Mathematical Society, vol. 42, no. 1, pp. 57–73, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet